Alert archive / Kansas / Flash Flood Warnings in 2015
Flash Flood Warning 17, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Jun 4, 2015, 10:38 AM CDT for Atchison County, Leavenworth County, Wyandotte County, Kansas; Clay County, Platte County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2015, 10:38 AM CDT (15:38 UTC)
- Expired
- Jun 4, 2015, 4:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Atchison County, KS, Leavenworth County, KS, Wyandotte County, KS, Clay County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 103 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 3.6 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 659 J/kg
- Mixed-layer CIN
- -191 J/kg
- Mixed-layer LCL
- 761 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 164 m²/s²
- 0-3 km storm-relative helicity
- 195 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.0
The text
As transmitted, in the capitals the NWS used until 2016.
502
WGUS53 KEAX 041538
FFWEAX
KSC005-103-209-MOC047-165-042130-
/O.NEW.KEAX.FF.W.0017.150604T1538Z-150604T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1038 AM CDT THU JUN 4 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ATCHISON COUNTY IN NORTHEAST KANSAS...
NORTHERN LEAVENWORTH COUNTY IN NORTHEAST KANSAS...
NORTHWESTERN WYANDOTTE COUNTY IN NORTHEAST KANSAS...
PLATTE COUNTY IN WEST CENTRAL MISSOURI...
WEST CENTRAL CLAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RAINFALL ESTIMATES OF ONE TO TWO INCHES OF RAIN HAS
FALLEN ACROSS PORTIONS OF THE WARNED AREA.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
ATCHISON...CLAYCOMO...GLADSTONE...LANSING...LEAVENWORTH...
LIBERTY...PARKVILLE...PLATTE CITY...RIVERSIDE...WEATHERBY LAKE...
WESTON...EASTON...EFFINGHAM...FERRELVIEW...GLENAIRE...HOUSTON
LAKE...LAKE WAUKOMIS...LANCASTER...MUSCOTAH...NORTHMOOR...
OAKVIEW...PLATTE WOODS...PLEASANT VALLEY AND TRACY.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 IN MISSOURI BETWEEN MILE MARKERS 10 AND 17.
I-435 LOOP FROM MILE MARKERS 16 TO 52.
I-29 BETWEEN MILE MARKERS 2 AND 24.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3965 9557 3965 9525 3958 9509 3956 9511
3953 9510 3953 9499 3920 9433 3915 9483
3915 9517 3916 9519 3941 9519 3942 9558
$$
AEP1 follow-up statement
688
WGUS73 KEAX 041939
FFSEAX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
239 PM CDT THU JUN 4 2015
KSC005-103-209-MOC047-165-041954-
/O.CAN.KEAX.FF.W.0017.000000T0000Z-150604T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LEAVENWORTH KS-WYANDOTTE KS-ATCHISON KS-CLAY MO-PLATTE MO-
239 PM CDT THU JUN 4 2015
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR PLATTE...WEST
CENTRAL CLAY...ATCHISON...NORTHWESTERN WYANDOTTE AND NORTHERN
LEAVENWORTH COUNTIES IS CANCELLED...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. IF
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW
ENFORCEMENT AGENCY.
LAT...LON 3965 9557 3965 9525 3958 9509 3956 9511
3953 9510 3953 9499 3920 9433 3915 9483
3915 9517 3916 9519 3941 9519 3942 9558
$$
AEPWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 10:34 AM CDT, 4 minutes earlier.
Area forecast discussion, Jun 4, 10:34 AM CDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1034 AM CDT Thu Jun 4 2015
.UPDATE...
Issued at 1034 AM CDT THU JUN 4 2015
Thick clouds have kept the airmass from becoming too unstable this
morning which is keeping the threat for strong storms confined to
isolated wind gusts. However, storms are starting to become oriented
east-west along a weak elevated boundary which is parallel to storm
motion. This may set up a corridor of training storms with locally heavy
rain from north of Topeka into the Leavenworth and KC Northland areas
through early afternoon, especially with these storms regenerating
back across north central KS. Storms have been slow to spread south,
but they may begin to propagate more southward into more of the KC
metro by afternoon as stable air could push the boundary southward a
bit. Any storms that make it south of I-70 and west of I-49 could
become strong as the airmass is more unstable over these areas.
&&
.DISCUSSION...
Issued at 416 AM CDT THU JUN 4 2015
A weak convective complex has formed over SC Nebraska into far NW
Missouri, and has gradually started to slide south with time. Unlike
last night this complex has a little better environment with which
to sustain itself, as MLCAPE values are approaching 1000 J/kg ahead
of the complex and effective bulk shear values are approaching 25 to
35 knots. Both parameters are an improvement over what yesterday
morning's complex had. Also according to SPC Mesoanalysis PWAT
values are approaching 1.8 inches where the storms are located, and
only fall off marginally with southward extent, as a good portion of
eastern Kansas and western Missouri contain 1.6 to 1.7 inches of
precipitable water. This will allow this complex to have very
efficient rain rates, as it eventually slides into the forecast
area. Short range models have been pretty consistent with this
complex eventually sliding south/southeast through western Missouri.
Should this complex slide south as the short-term hi-res models
suggest it could bring another round of morning and early afternoon
thunderstorms to the area, which would exacerbate the already
ongoing flooding problems across the area. Tough to say exactly how
much rain each area will receive, but considering the generally slow
motion of this complex along with a fairly efficient rain-making
ability, it's conceivable that some areas could see another 1 to
several inches of rain through the morning hours. As a result of
this concern, a flash flood watch continue for the area through 10
am.
This afternoon's chances for severe convection will depend much on
how this complex moves through the area. If the complex drops south
as the models suggest it's conceivable that there could be enough
lingering cloud cover to prevent much in the way of
afternoon/evening destabilization. Should the complex take on more
of an easterly component or fizzle out early there could be enough
of a clearing period to get some destabilization. Confluence along a
mesoscale/synoptic boundary which will likely run through northern
Kansas and/or southern Nebraska will be maximized likely to the west
of the forecast area, and this max confluence will be the best focus
for afternoon convection. Across far eastern Kansas and western
Missouri, depending on how the boundary sets up there will not be
quite a good of a chance to get a storm going along the weaker
confluence, but NAM indicates a relatively uncapped environment, so
it may not take much to get a storm going this afternoon. Should a
surface based storm get going this afternoon there will be plenty of
instability, on the order of 1500 to 2500 J/kg of ML CAPE as well as
30 to 40 kts of deep shear. This would be ample for supercellular
activity, with all modes of severe weather possible, again, mainly
west of I-29 and north of HWY 36. As the afternoon/evening
convection grows upscale into a complex, another round of heavy rain
is possible overnight Thursday night into Friday morning.
Friday convection again is dependent on how Thursday night evolves,
but for now models want to move the mid level ridge more centered
over the forecast area, which would serve as a bit of a dampener to
mid day convection, however, with some mid level flow over the apex
of the ridge, it's possible that once again, overnight MCS
development will roll through the area, bringing yet more heavy
rain.
Saturday then sees the boundary likely move north of the forecast
area, which should take the best chances of severe weather with it.
MCS formation from Saturday afternoon/evening thunderstorms could
conceivably move over the area, but given the likely initiation as
well as the somewhat flattened mid level ridge it's more likely that
the complex(es) will ride north of at least Interstate 70, if not
north of Missouri all together.
The rain chances continue through the weekend and into next week as
the mid level pattern transitions into more of a eastern trough
scenario with a sagging boundary. Should the boundary sag across the
area the generally zonal flow could result in one or several days of
training cells, so will continue to watch for more days of
potentially heavy rain through the mid range and extended forecast
period.
&&
.AVIATION...(For the 12Z TAFS through 12Z Friday Morning)
Issued at 641 AM CDT THU JUN 4 2015
Same as yesterday, early morning thunderstorms affecting the
terminals through the mid morning hours. Severe weather isn't
anticipated, but periods of heavy rain are possible probably through
the early afternoon. There could be a lull in the action through the
afternoon before another round of thunderstorms form late this
evening and move into the area. Backed off a touch on the timing of
these storms, as initiation is most likely going to occur in central
and northern Kansas then move in later tonight.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR KSZ025-
102>105.
MO...FLASH FLOOD WATCH until 4 PM CDT this afternoon FOR MOZ001>005-
011>014-020>022-028>030-037-038-043-044.
&&
UPDATE...Hawblitzel
DISCUSSION...Leighton
AVIATION...LeightonHazardous weather outlook, Jun 4, 5:59 AM CDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 559 AM CDT THU JUN 4 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-051100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 559 AM CDT THU JUN 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO AFFECT MAINLY NORTHWEST AND WEST CENTRAL MISSOURI AND ADJACENT PORTIONS OF EASTERN KANSAS THROUGH THE MORNING HOURS. DUE TO SIGNIFICANT RAINFALL EARLIER THIS MORNING AND SATURATED SOILS...FLOODING AND FLASH FLOODING WILL BE A CONCERN. A FEW STRONG TO SEVERE STORMS WITH GUSTY WINDS AND HAIL WILL ALSO BE POSSIBLE. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERAL ADDITIONAL ROUNDS OF HEAVY RAIN PRODUCING THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH EARLY SATURDAY AND AGAIN SUNDAY NIGHT. WHILE A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE THE PRIMARY THREAT WILL BE HEAVY RAINFALL WHICH COULD RESULT IN PERIODS OF FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Special weather statement, Jun 4, 6:51 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 AM CDT THU JUN 4 2015
MOZ031-032-038-039-041215-
CARROLL MO-CHARITON MO-LAFAYETTE MO-SALINE MO-
651 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR SALINE...NORTHEASTERN
LAFAYETTE...SOUTHERN CHARITON AND SOUTHERN CARROLL COUNTIES UNTIL 715
AM CDT...
AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES WEST OF
BOSWORTH TO MALTA BEND TO ALMA...AND MOVING EAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MARSHALL...SLATER...BLACKBURN...MALTA BEND...BOSWORTH...
BRUNSWICK...KEYTESVILLE...MOUNT LEONARD...MIAMI...TRIPLETT...DE
WITT...GILLIAM...DALTON...ARROW ROCK AND NELSON.
THIS WILL IMPACT
I-70 BETWEEN MILE MARKERS 76 AND 86.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3913 9293 3913 9294 3912 9295 3910 9294
3910 9293 3907 9293 3897 9305 3894 9305
3893 9306 3893 9312 3912 9368 3951 9364
3950 9291
TIME...MOT...LOC 1151Z 287DEG 38KT 3945 9343 3925 9336
3911 9351
CUTTERLocal storm report, Jun 4, 8:19 AM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
819 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM TSTM WND GST 11 SW ROCKPORT 40.30N 95.66W
06/04/2015 E60 MPH NEMAHA NE PUBLIC
PEA-SIZED HAIL.
&&
PMURRAYLocal storm report, Jun 4, 8:22 AM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
822 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
&&
PMURRAYLocal storm report, Jun 4, 8:24 AM CDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
824 AM CDT THU JUN 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM FLASH FLOOD ST. JOSEPH 39.77N 94.85W
06/04/2015 BUCHANAN MO BROADCAST MEDIA
THREE FEET OF WATER REPORTED OVER HIGHWAY 59 NEAR THE
MISSOURI RIVER
&&
ADOLPHSONSpecial weather statement, Jun 4, 9:19 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
919 AM CDT THU JUN 4 2015
KSZ025-102-041445-
ATCHISON KS-DONIPHAN KS-
919 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR DONIPHAN AND NORTHEASTERN
ATCHISON COUNTIES UNTIL 945 AM CDT...
AT 917 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR DENTON...OR 9 MILES SOUTHWEST OF TROY...
MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TROY...FANNING...BENDENA AND DONIPHAN.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3988 9532 3982 9500 3966 9503 3964 9505
3962 9506 3960 9505 3966 9533
TIME...MOT...LOC 1419Z 289DEG 17KT 3973 9523
AEPSpecial weather statement, Jun 4, 10:22 AM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1022 AM CDT THU JUN 4 2015
MOZ020-028-041545-
BUCHANAN MO-PLATTE MO-
1022 AM CDT THU JUN 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE AND SOUTHERN
BUCHANAN COUNTIES UNTIL 1045 AM CDT...
AT 1020 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELWOOD TO 7 MILES
NORTHWEST OF WESTON...AND MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
MAINLY RURAL AREAS OF WESTERN BUCHANAN COUNTY.
THIS WILL IMPACT
I-29 BETWEEN MILE MARKERS 24 AND 44.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3973 9493 3973 9461 3954 9460 3941 9460
3944 9489 3944 9498 3945 9499 3946 9503
TIME...MOT...LOC 1522Z 270DEG 23KT 3974 9487 3949 9502
AEPThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Leavenworth | 45 hr |
| Jun 4, 4:53 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 37 min |
| Jun 4, 5:12 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 33 min |
| Jun 4, 6:37 AM CDT | Flash Flood Warning | EAX | Atchison, Doniphan | 6 hr |
| Jun 4, 8:24 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 21 min |
| Jun 4, 9:19 AM CDT | Special Weather Statement | EAX | Doniphan | 26 min |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Doniphan | 4 days |
| Jun 4, 9:54 AM CDT | River Flood Warning | EAX | Atchison | 3 days |
| Jun 4, 12:23 PM CDT | Flash Flood Warning | EAX | Atchison, Doniphan | 12 hr |
| Jun 4, 12:34 PM CDT | Areal Flood Warning | EAX | Doniphan | 24 hr |
| Jun 4, 3:40 PM CDT | River Flood Warning | EAX | Leavenworth | 3 days |
| Jun 4, 3:40 PM CDT | River Flood Warning | EAX | Leavenworth | 3 days |
| Jun 4, 5:53 PM CDT | River Flood Warning | EAX | Atchison | 28 hr |
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton | 6 days |
| Jun 3, 8:20 PM CDT | River Flood Warning | EAX | Carroll, Chariton, Linn, Livingston | 4 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 8:56 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 6 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Jun 3, 9:32 PM CDT | River Flood Warning | EAX | Cooper, Howard | 7 days |
| Jun 4, 2:16 AM CDT | Flash Flood Warning | EAX | Andrew, Caldwell, Daviess, DeKalb, Gentry | 6 hr |
| Jun 4, 3:14 AM CDT | Special Weather Statement | EAX | Daviess | 31 min |
| Jun 4, 3:44 AM CDT | Special Weather Statement | EAX | DeKalb | 31 min |
| Jun 4, 6:22 AM CDT | Special Weather Statement | EAX | Ray | 23 min |
| Jun 4, 6:51 AM CDT | Special Weather Statement | EAX | Carroll, Saline | 24 min |
| Jun 4, 7:52 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Holt | 38 min |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Daviess, Gentry | 57 hr |
| Jun 4, 9:21 AM CDT | River Flood Warning | EAX | Linn, Livingston | 4 days |
| Jun 4, 9:34 AM CDT | River Flood Warning | EAX | Buchanan | 4 days |
| Jun 4, 9:34 AM CDT | River Flood Warning | EAX | Atchison, Holt | 64 hr |
| Jun 4, 10:07 AM CDT | River Flood Warning | EAX | Carroll | 3 days |
| Jun 4, 10:22 AM CDT | Special Weather Statement | EAX | Buchanan | 23 min |
| Jun 4, 11:00 AM CDT | Special Weather Statement | EAX | Platte | 45 min |
| Jun 4, 11:12 AM CDT | River Flood Warning | EAX | Daviess, Livingston | 3 days |
| Jun 4, 11:34 AM CDT | Special Weather Statement | EAX | Ray | 41 min |
Nearby
Flash Flood Warnings in Kansas, 2015Flash Flood Warnings in Missouri, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.